# SDR YENA2022052000502

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 02814
- Aircraft time: 60,359 hours, 21,442 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Condition: Fault Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1018, FLL-JAX. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL). ' ENG 1 COMPRESSOR VANE, AVOID THRUST CHANGES ECAM; SEE L/P 3327939 ITEM 2 (ACCOMPLISHED VISUAL CHECK OF ELEC CONNECTORS ON 2.5 BLEED ACTUATOR. NO DAMAGE OR MISALIGNMENT WAS FOUND. PERFORMED LUBRICATION OF LPC BLEED VALVE MECHANISM IAW 72-00-00. CLEARED CLM B25TK. ALL CHECKS NORM.). LUBED 2.5 BLEED ACTUATOR.'
